# SDR HNAA000072

- Difficulty date: September 29, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 40,123 hours, 46,637 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 1111102
- Condition: Clogged
- Location: Nr 2 Engine
- Part time: 9,374 hours, 10,291 cycles
- Component: Oil/Fuel Heater, Stewac
- Component part number: 10839F
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL PRESSURE CAUTION LIGHT STAYS ON WITH AUX PUMP OFF.  OIL PRESSURE OK.  WITH AUX PUMP ON LIGHT WILL GO OUT.  FOUND FILTER BLOCKED.  REMOVED AND REPLACED HP, LP, FUEL FILTERS AND FUEL TO OIL HEATER.
